Item Description

Show full item record

Title: Hawaiian Helminths, Part III New Opecoelid Trematodes 
Author: Martin, WE
Date: 1960-10
Publisher: University of Hawai'i Press
Citation: Martin WE. 1960. Hawaiian Helminths, part III new Opecoelid trematodes. Pac Sci 14(4): 411-415.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8606

Item File(s)

Files Size Format View
vol14n4-411-415.pdf 2.245Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About